The purpose of this paper is to combine and extend some recent fixed point results of Suzuki, T., [ A new type of fixed point theorem in metric spaces, Nonlinear Anal.,  71 (2009), 5313–5317] and Secelean, N. A. and Wardowski, D., [ \psi Fcontractions: not necessarily nonexpansive Picard operators, Results Math.,  70 (2016), 415–431].
The continuity and the completeness conditions are replaced by orbitally continuity and orbitally completeness respectively. It is given an illustrative example of a Picard operator on a non complete metric space which is neither nonexpansive nor expansive and has a unique continuity point.

Additional Information


Secelean, Nicolae-Adrian